# SDR AALA990602

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP OF FLOORBEAM AT BS 380 IS CORRODED FROM RBL 48 TO 64 RBL.  FLOORBEAM REPAIR COMPLETE AFT FLANGE OF UPPER CHORD STATION 380 RBL 48 TO 65 AS PER AARD 53-10-07-02 PAGE 1-3 FIG 1.  (M)
